# SDR QXEA2012030600209

- Difficulty date: March 4, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 5,841 hours, 6,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 664.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK CORRODED AT BS 664.5.  REMOVED CORROSION FROM SEAT TRACK IAW RD 8/4-53-844.  BLENDED AREA FOUND TO BE WITHIN LIMITS PER RD 8/4-53-884.  CONFIRMED AREAS CRACK FREE REF NTM 51-00-06-910-801.  RESTORE SURFACE PROTECTION IAW SRM 51-21-10-02-01 AND RD 8/4-53-884.
